MAUDE Adverse Event Report: EXACTECH, INC. ALT HA S NOCLR STD SZ 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU

EXACTECH, INC. ALT HA S NOCLR STD SZ 7; PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Catalog Number 190-20-07
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: concomitants: (b)(6) 01-030-01-0348 - alt cup clstr g3 sz 48.(b)(6) 01-030-40-0332 - alt xle lnr ntrl g3 32.(b)(6) 170-32-03 - biolox delta femoral head 32mm od, +3.5mm.(b)(6) 180-65-25 - alteon 6.5mm screw, 25mm.(b)(6) 180-65-25 - alteon 6.5mm screw, 25mm.(b)(6) 180-65-35 - alteon 6.5mm screw, 35mm.247780 620-00-02 - platelet rich plasma kit with spray tips.(b)(6) 620-12-02 - accelerate prp 60 ml & acd-a.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a 68 yo male patient, who had an initial left hip implanted, underwent a revision procedure approximately 4 years 11 months post the initial procedure.The patient presented to the or with a loose femoral stem.During the revision, when the surgeon attempted to hit the 32 mm femoral head off of the trunnion, the stem came out.The patient was revised to a monobloc stem.There were no device breakages during the procedure.There was a surgical delay, "revision surgery required" indicated.The patient was last known to be in stable condition following the event.An x-ray image was provided.The explanted device was not available for return as the hospital will not allow.No device images were provided.No further information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, h6.Mdr section codes updated/corrected: b, c, d, g.The reason for the revision reported cannot be confirmed from the information provided but may be the result of femoral stem loosening.The reported femoral stem loosening could not be confirmed.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and radiographs and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3 - date of event revised.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
ALT HA S NOCLR STD SZ 7
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, UNCEMENTED, METAL/POLYMER, NON-POROUS, CALICU
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key22639721
Report Number1038671-2025-02613
Device Sequence Number13152603
Product Code MEH
UDI-Device Identifier10885862321848
UDI-Public10885862321848
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K162732
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/11/2023
Device Catalogue Number190-20-07
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Supplement Date Received by Manufacturer08/19/2025
08/19/2025
Initial Report FDA Received Date07/28/2025
Supplement Report FDA Received Date08/21/2025
08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient SexMale